# SDR DL72S992261

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 659892428
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 14 SPOILER ACT O/B MOUNT CASTING CRACKED {ATTACH ANGLE}.  REPLACED ANGLE PER M/M 57-42-0..
